# SDR YENA20130113011

- Difficulty date: January 13, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 5,082 hours, 3,171 cycles
- System (JASC): 3140 · Central Computers
- Part: I/O Module
- Part number: 70284221902
- Part serial: 11012034
- Condition: Failed
- Location: Nr 2
- Part time: 5,082 hours, 3,171 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6128 MCO-BOS, AIR TURNBACK TO MCO DUE TO ANTI ICE WING 2 LEAK MSG AT 410 IN NON ICING CONDTITONS.  FOLLOWED QRH MESSAGE EXTINGUISHES.  MSG RETURNED 30 MIN LATER.  FOLLOWED QRH WITH BLEED 2 AND X BLEED OUT MSG CONTINUE INTERMITTENTLY.  FOLLOWED TSM 30-11-00-810-823A.  REMOVED AND REPLACED CUSTOM I/O MODULE 2 IAW 31-41-07.  PERFORMED OPS TEST OF WING ANTI ICE SYSTEM PER 30-11-00, OPS CHECK GOOD.
